Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is the Nuvaring causing itching on his penis?

My boyfriend and I were having sex and he complained that the tip of his penis was itching and irritated. i ve been on the nuvaing ring for months now and this was the first time he complained. we are both clean of any diseases. could my nuvaring be the cause of his discomfort?
Thu, 27 Apr 2017
Report Abuse
General & Family Physician 's  Response
It is very much possible that the itching and irritation is caused by allergy to Nuvaring.
It is a very commonly reported side effect of using Nuvaring.
Other less common side effects experienced by male partners are-
Penile dryness and scaling
Bleeding and scarring of penis
Dermatitis of penis and scrotum

Try avoiding sexual intercourse for a few days. If the itching and irritation improves then it is a sure sign of allergy.
Talk to your doctor about the possible ways to deal with the allergy.

Hope this answers your question, thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Nuvaring


Is the Nuvaring causing itching on his penis?

It is very much possible that the itching and irritation is caused by allergy to Nuvaring. It is a very commonly reported side effect of using Nuvaring. Other less common side effects experienced by male partners are- Penile dryness and scaling Bleeding and scarring of penis Dermatitis of penis and scrotum Try avoiding sexual intercourse for a few days. If the itching and irritation improves then it is a sure sign of allergy. Talk to your doctor about the possible ways to deal with the allergy. Hope this answers your question, thank you.